# SDR JBZA20231010001

- Difficulty date: October 3, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N890CS
- Make and model: Airbus EC135 P3
- Aircraft serial: 1181
- Aircraft time: 2,745 hours, 8,595 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Condition: False Indication
- Location: # 2 Eng Reductio
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: F, D

## Discrepancy

# 2 ENGINE FIRE WARNING LIGHT ILLUMINATED IN FLIGHT. REPLACED WIRE DETECTOR TERMINALS. PART NUMBER: M7928/1-50 FOUND BRITTLE AND BROKEN ON BOTH THE REDUCTION GEARBOX AND TURBO MACHINE FIRE DETECTORS. REPLACED #2 ENGINE REDUCTION GEARBOX FIRE DETECTOR PART NUMBER 3119366-01.
